# SDR DU4R2008280

- Difficulty date: December 17, 2008
- Submitted: December 23, 2008
- Operation: General aviation
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON KEELBEAM LOWER SURFACE CROSS BRACE AT BS 996.
